m+Medelevator.RU
← Поиск публикаций
JACC. Case reports · 2026

Catheter-Based Ventricular Assist Device-Induced Severe Hyperthermia.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Noorani Sarah, Burnham Tyson, Zuniga Eric, Frangieh Antonio H, Lee Andy Y

Аннотация

BACKGROUND: Hemolysis is a potential complication of catheter-based ventricular assist devices (CVADs), but severe hyperthermia is a rare occurrence that significantly affects further management and outcomes.

CASE SUMMARY: A young man with toxic methamphetamine-associated cardiomyopathy presented with cardiogenic shock, prompting placement of a CVAD. He soon developed severe hyperthermia unresponsive to cooling measures. The hyperthermia ultimately subsided with removal of the device.

DISCUSSION: Hemolysis and renal failure are known complications of CVAD placement. The hyperthermia in this patient was likely related to erythrocytosis, highly viscous blood, and resulting hemolysis. The patient returned to normothermia only after removal of the device, supporting the idea that the CVAD was a cause of hyperthermic episode.

TAKE-HOME MESSAGES: The use of CVADs in cardiogenic shock offers favorable outcomes but has potential complications. This unique case of severe hyperthermia resulting from massive hemolysis that required prompt removal of the device supports a rare, high-morbidity potential complication.